PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 66 | 2 | 147-179
Tytuł artykułu

On general L-functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
66
Numer
2
Strony
147-179
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-04-09
Twórcy
autor
  • Dipartimento di Matematica, via L. B. Alberti 4, 16132 Genova, Italy
  • Dipartimento di Matematica, via L. B. Alberti 4, 16132 Genova, Italy
autor
  • Dipartimento di Matematica, via L. B. Alberti 4, 16132 Genova, Italy
Bibliografia
  • [1] P. Deligne, La conjecture de Weil II, Publ. Math. I.H.E.S. 52 (1980), 137-252.
  • [2] W. Duke and H. Iwaniec, Estimates for coefficients of L-functions I and II, in: Automorphic Forms and Analytic Number Theory, CMR 1990, 43-47; Proc. Amalfi Conf. on Analytic Number Theory, Università di Salerno, 1992, 71-82.
  • [3] S. Gelbart and F. Shahidi, Analytic Properties of Automorphic L-functions, Academic Press, 1988.
  • [4] D. Goldfeld and C. Viola, Mean values of L-functions associated to elliptic, Fermat and other curves at the center of the critical strip, J. Number Theory 11 (1979), 305-320.
  • [5] J. L. Hafner, On the average order of a class of arithmetical functions, J. Number Theory 15 (1982), 36-76.
  • [6] D. Joyner, Distribution Theorems of L-Functions, Pitman, 1986.
  • [7] N. Kurokawa, On the meromorphy of Euler products I, II, Proc. London Math. Soc. (3) 53 (1986), 1-47 and 209-236.
  • [8] J. C. Lagarias, H. L. Montgomery and A. M. Odlyzko, A lower bound for the least prime ideal in Chebotarev density theorem, Invent. Math. 54 (1979), 271-296.
  • [9] S. Lang, On the zeta function of number fields, Invent. Math. 12 (1971), 337-345.
  • [10] Yu. V. Linnik, The Dispersion Method in Binary Additive Problems, Transl. Math. Monographs 4, Amer. Math. Soc., 1963.
  • [11] I. G. Macdonald, Symmetric Functions and Hall Polynomials, Oxford University Press, 1979.
  • [12] T. Mitsui, On the prime ideal theorem, J. Math. Soc. Japan 20 (1968), 233-247.
  • [13] C. J. Moreno, The method of Hadamard and de la Vallée-Poussin, Enseign. Math. 29 (1983), 89-128.
  • [14] A. Perelli, General L-functions, Ann. Mat. Pura Appl. (4) 130 (1982), 287-306.
  • [15] A. Perelli and G. Puglisi, Real zeros of general L-functions, Atti. Accad. Naz. Lincei Rend. (8) 70 (1982), 69-74.
  • [16] D. Redmond, Explicit formulae for a class of Dirichlet series, Pacific J. Math. 102 (1982), 413-435.
  • [17] A. Selberg, Old and new conjectures and results about a class of Dirichlet series, in: Proc. Amalfi Conf. on Analytic Number Theory, Università di Salerno, 1992, 367-385.
  • [18] A. V. Sokolovskiĭ, A theorem on the zeros of Dedekind's zeta function and the distance between 'neighboring' prime ideals, Acta Arith. 13 (1967/68), 321-334 (in Russian).
  • [19] V. G. Sprindžuk, The vertical distribution of zeros of the zeta function and the extended Riemann hypothesis, Acta Arith. 27 (1975), 317-332 (in Russian).
  • [20] H. M. Stark, Some effective cases of the Brauer-Siegel theorem, Invent. Math. 23 (1974), 135-152.
  • [21] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, Clarendon Press, Oxford, 1951.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav66i2p147bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.